# SDR FDEA201509102842

- Difficulty date: September 10, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 755 hours, 16,535 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: ANB7216504
- Condition: Missing
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND RT MLG DOOR, OUTER DOOR MISSING.  WHILE INSPECTING OUTSIDE PORTION OF DOOR FOR ANY ADDITIONAL MISSING HARDWARE, DAMAGE OR NOTEWORTHY AREAS.  IT WAS DETERMINED THAT THERE HAD BEEN TWO AREAS OF TIRE RUBBING, CONTACT CORRESPONDING TO THE INBD SIDEWALLS OF RT MAIN TIRES NR 3 & 7.  REMOVED ATTACHED BRACKETS FOR MISSING DOOR PANEL & REPLACED MLG OUTER DOOR.  CHECKED MLG OUTER DOOR FOR FAIR, ALL CHECKED NORMAL.  DURING GEAR SWING FOUND RT MAIN GEAR DOOR BY PASSING.  REPLACED ACTUATOR, OPERATIONS & LEAKS CHECKS GOOD.  R & R THE LG SELECTOR VLV.  LEAK & OPERATIONS CHECKED GOOD.
